# SDR EE4Y2021071613388

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N92NB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000092
- Aircraft time: 38,011 hours, 18,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031693401
- Condition: Cracked
- Location: Zone 500
- Part time: 38,011 hours, 18,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LEFT WING, LEADING EDGE CAVITY OF TRACK NUMBER 5, SKIN WITH CRACK. NOTE: THE SKIN WAS REPAIRED AS PER EMBRAER TECHNICAL DISPOSITION ETD2021-190-019312 REV. A DATED JUNE 30, 2021 (REF: JOB: A1K020, NON ROUTINE ITEM: 5-13).
